Join the 'Proventil' group to help and get support from people like you.
We found 19 questions associated with the 'Proventil' topic.
Posted 14 Feb 2016 by RavenOne • 0 answers
with my Inhalers.
Posted 18 Mar 2015 by SJB82346 • 1 answer
Posted 27 Dec 2014 by PepperinOcala • 1 answer
Patient is 98 years old, has severe osteoporosis in spine (dowagers hump) with evidence of fractures due to the condition. Also taking Fluticasone nasal spray, Proventil and Advair. Advair could be the generator of the nightmares and hallucinations.
Posted 7 Aug 2014 by JennaMichelle480 • 1 answer
Will my asthma medications such as: montelukast 10MG Flovent 220 mcg and proventil interfere with my Mononessa ?
Posted 13 Jun 2013 by WallytheGroundhog • 1 answer
I have a prescription for Proventil HFA (inhaler). The way the dr said to take it, it will only last 25 days (200 doses per container, 8 doses per day). When is the earliest I can refill my prescription?
Posted 5 Jun 2014 by pbisson14 • 1 answer
Posted 14 Jun 2013 by bbckg • 1 answer
Posted 18 Jun 2013 by Christina L • 3 answers
MAJOR INTERACTIONS: citalopram <--> asenapine; potassium chloride <--> lisinopril; albuterol (Proventil HFA) <--> citalopram; oxybutynin <--> potassium chloride There are also quite a few moderate interactions with the medication I am taking.
Posted 5 Feb 2013 by cobra01 • 1 answer
I just really need to know which is my emergency inhailer, and when best to use the others. Thanks Seth
Posted 3 Feb 2013 by getting • 1 answer
Posted 28 Nov 2012 by kittenkan • 2 answers
I've heard that u can but I'm not sure
Posted 19 May 2012 by berms • 1 answer
I just realized I have been using a different kind of albuterol inhaler than before. I was using proventil & am now on Pro Air HFA. I have been experiencing some side effects I didn't have before ( dizzy hoarseness coughing)
Chronic Obstructive Pulmonary Disease, Maintenance - I am using Spiriva, Zopenex nebulizer 4times a?
Posted 7 Aug 2009 by vonjon • 2 answers
... day,Proventil HFA, & Symbicort. I wonder if this is a little to much ?
Posted 6 Jun 2010 by Diana T. Stewart • 1 answer